Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Coincidence functions and their integrals


Author: Herbert Federer
Journal: Trans. Amer. Math. Soc. 59 (1946), 441-466
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9947-1946-0015466-0
MathSciNet review: 0015466
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [BE] A. S. Besicovitch On the fundamental geometrical properties of linearly measurable plane sets of points (III), Math. Ann. vol. 116 (1939). MR 1513231
  • [B] W. Blaschke Vorlesungen über Integralgeometrie. Hamburger Mathematisch Einzelschriften vol. 20 (1936) and vol. 22 (1937).
  • [F1] H. Federer Surface area. I. Trans. Amer. Math. Soc. vol. 55 (1944). MR 0010610 (6:44d)
  • [F2] -Surface area. II. Trans. Amer. Math. Soc. vol. 55 (1944). MR 0010611 (6:45a)
  • [F3] -The Gauss-Green Theorem. Trans. Amer. Math. Soc. vol. 58 (1945). MR 0013786 (7:199b)
  • [HW] W. Hurewicz and H. Wallman Dimension theory, Princeton Mathematical Series, vol. 4, 1941. MR 0006493 (3:312b)
  • [McS] E. J. McShane Integrals over surfaces in parametric form, Ann. of Math. vol. 34 (1933).
  • [M1] C. B. Morrey, Jr. A class of representations of manifolds, Amer. J. Math. vol. 55 (1933) and vol. 56 (1934)
  • [M2] -An analytic characterization of surfaces of finite Lebesgue area, Amer. J. Math. vol. 57 (1935) and vol. 58 (1936).
  • [MF] A. P. Morse and H. Federer Some properties of measurable functions, Bull. Amer. Math. Soc. vol. 49 (1943). MR 0007916 (4:213d)
  • [MR] A. P. Morse and J. F. Randolph The $ \phi $ rectifiable subsets of the plane, Trans. Amer. Math. Soc. vol. 55 (1944). MR 0009975 (5:232a)
  • [P] H. Poincaré Calcul des probabilités, Paris, Gautiers-Villars, 1912.
  • [R1] T. Radó Über das Flächenmass rektifizierbarer Flächen, Math. Ann. vol. 100 (1928).
  • [R2] -On the derivative of the Lebesgue area of continuous surfaces, Fund. Math. vol. 30 (1938).
  • [R3] -On the semicontinuity of double integrals in parametric form, Trans. Amer. Math. Soc. vol. 51 (1942).
  • [RR] T. Radó and P. Reichelderfer A theory of absolutely continuous transformations in the plane, Trans. Amer. Math. Soc. vol. 49 (1941). MR 0003698 (2:257a)
  • [S] L. A. Santaló Integralgeometrie 5. Über das kinematische Mass im Raum, Actualités scientifiques et industrielles, 1935.
  • [SH] S. Sherman A comparison of linear measures in the plane, Duke Math. J. vol. 9 (1942). MR 0005890 (3:226e)
  • [W] A. Weil L'intégration dans les groupes topologiques et ses applications, Actualités scientifiques et industrielles, 1938.
  • [Y] J. W. T. Youngs The topological theory of Fréchet surfaces, Ann. of Math. vol. 45 (1944). MR 0012222 (6:278b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1946-0015466-0
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society